Green's function for a Schrodinger operator and ...

Description

Citation

Title Green's function for a Schrodinger operator and some related summation formulas
Author(s) A. B. von Keviczky, Nasser Saad, R. L. Hall
Journal Journal of Mathematical Physics
Date 2005
Volume 46
Issue 7
Start page 073512
End page 073512

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 210

Adding this citation to "My List" will allow you to export this citation in other styles.